# SDR COMA9630093

- Difficulty date: March 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146CA
- Make and model: Saab SF340A
- Aircraft serial: 340A146
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Det
- Part number: 1734362450
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

RIGHT ENGINE TAIL PIPE H0T WARNING CAME ON.  WARNING REMAINED AT REDUCED POWER.  CLEANED AND SEALED WIRING CONNECTIONS ON RT TAIL PIPE HEAT SENSORS.
